MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK

INTEGRA LIFESCIENCES MANSFIELD CERELINK ICP MONITOR; ICP MONITOR-CERELINK
Catalog Number 826820
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
1 of 3 reports (same patient, same event, different products).Other mfg report numbers: 3013886523-2024-00124 3006697299-2024-00048 a facility reported a patient had a cerelink sensor placed (id (b)(4)).The sensor was used with cerelink monitor (id (b)(4)) and cerelink cable (id (b)(4)).The problems started immediately with a decompressed patient: at a certain point the monitor started giving an error and the value of the pressure disappeared.The monitoring was delayed more than 30 minutes due to product malfunction.The patient was stable and medical staff stopped monitoring.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11 the cerelink monitor was returned for evaluation: dhr - the batch record was reviewed for any anomalies or ncs related to the finished device, and none were identified.Failure analysis - the device clk2139082 received only with dc power supply.The costumer didn't send icp cable sensor.The device will be tested with our test icp test cable.The device is working properly and no fault was found.This device has the latest revision of the digital board, analog board and touchscreen.The safety and functional test must be performed.Root cause - the device was tested 3 days connected with our test equipment.The monitor is working properly, and no fault was found.A potential cause of the reported failure may have been related to the security of the connections to the monitor.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Investigation update: failure analysis - the report of error 1019 (output channel error) with disappearing values has not been confirmed.

Brand Name
CERELINK ICP MONITOR
Common Device Name
ICP MONITOR-CERELINK
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key19193389
Report Number3014334038-2024-00087
Device Sequence Number12852321
Product Code GWM
UDI-Device Identifier10381780533788
UDI-Public10381780533788
Combination Product (Y/N)N
PMA/510(K) Number
K183406
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826820
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer01/10/2025
02/06/2025
Initial Report FDA Received Date04/26/2024
Supplement Report FDA Received Date01/28/2025
02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown